# SDR AALA20120211TUL05

- Difficulty date: February 11, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 34,825 hours, 16,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET AT STATIONS 1061 TO 1062 CORRODED.  REMOVED DAMAGE INSTALLED CUSP DOUBLER AT RIGHT STATIONS 1056 TO 1066 PER AARD 53-20-00-16.
